# SDR ASAA2015070312330

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 9,088 hours, 2,904 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT.  RAN QRH.  WAITED 5 MINUTES.  FAULT LIGHT WENT OUT. TRIED A SECOND START AND FAULT LIGHT RE-ILLUMINATED.  ACFT GROUNDED.
